Does Retin-A 0.01% gel help thickening and plumping upper eyelid thin skin? My eyelids recently have got so thin, that I can see the enlarged veins under skin. I applied gel two times and the veins all are hidden and the thin skin is much thicker. Does Retin-A gel also improve my very shallow pitted acne scars on my cheeks? Is the results of Retin-A gel permanent or after stopping using Reti-A, thin skin and pitted scars will come back? Thanks a lot foryour attention
Will Retin-A Thicken Upper Eyelid Skin?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Retin A does thicken skin but caution advised around the eye
The action of Retin A takes more than a few days to see. Most likely what you are seeing after two days is some irritation, which causes swelling the of the skin, making it look thicker.
Retin A can cause irritation if it gets inside the eye as well. It has to be used around the eye cautiously, with applications no closer than 1/2 inch away from the eyelid margin.
Also, starting with a 0.1% gel every night on thin delicate skin will probably lead to more irritation and actual dermatitis. I recommend that you start using it twice a week at most. Make sure to keep it away from the eyes. Use a good moisturizer made for sensitive skin and a good sunscreen during the day.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.